MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE BMOB PHACO PACK (PHKOA)888; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE BMOB PHACO PACK (PHKOA)888; GENERAL SURGERY TRAY (KIT)
Model Number SEY69PHKO1
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 03/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on our investigation and review of the device history record, ophthalmic drape (b)(4), lots 2848dc1 and 3168dc1 were manufactured on october 17th, 2018 and november 15th, 2018.The device history record review did not indicate any exception that could lead to the reported incident.A historical review of complaints from 03-01-2017 to 04-11-2019 showed nine reported issues of aggressive adhesive from two different customers.No sample was provided for evaluation.After statement evaluation we can describe as follows: all operators are certified in their respective operations and the operators or the quality inspector did not identify this condition during their process and continuous inspection.The drape is made with qualified, tested, and approved materials and was made to meet with their specification requirements.Based on the limited information available at this time and no product sample provided, the root cause could not be determined.If a sample is provided at a later date, the investigation will be re-opened, and an addendum report will be provided.An analysis of a different raw material or adhesive will be conducted for comparison.We will continue monitoring our customer complaints data base for this and any other issues reported of the same nature in this catalog.
 
Event or Problem Description
The customer reported that the adhesive from the opthalmic drape (b)(4) from the phacoemulsification pack/ sey69phko1 caused small skin tears around the patient¿s eye during cataract surgery.The patient was treated with maxitrol ointment and was doing ok.No patient demographics were provided.

Brand Name
BMOB PHACO PACK (PHKOA)888
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key8556902
Report Number1423537-2019-00313
Device Sequence Number16702522
Product Code LRO
UDI-Device Identifier10888439359886
UDI-Public10888439359886
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSEY69PHKO1
Device Catalogue NumberSEY69PHKO1
Device Lot Number164481
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2019
Initial Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;